zbMATH — the first resource for mathematics

On a system of Klein-Gordon type equations with acoustic boundary conditions. (English) Zbl 1060.35118
This paper deals with the existence, uniqueness and asymptotic behaviour of solutions to the \((k\times k)\) system of Klein-Gordon type equations \[ \begin{aligned} u_1^{\prime\prime} &- \Delta_x u_1+ \alpha_1 u_1+ a_{12} u_1 u^2_2+ a_{13} u_1u^2_3+\cdots+ a_{1k} u_1 u^2_k= f_1,\\ u^{\prime\prime}_k&- \Delta_x u_k+ \alpha_k u_k+ a_{k1} u_k u^2_1+ a_{k2} u_k u^2_2+\cdots+ a_{k(k-1)} u_k u^2_{k-1}= f_k, \end{aligned}\tag{1} \] where \(\alpha_i\) \((1\leq i\leq k)\), \(a_{ij}= a_{ji}\) are nonnegative constants, \(a_{ii}= 0\). The authors prove the existence of global weak solutions to (1) and the exponential decay of the energy for \(f_i\equiv 0\) and suitable boundary and initial conditions.

35Q40 PDEs in connection with quantum mechanics
81Q05 Closed and approximate solutions to the Schrödinger, Dirac, Klein-Gordon and other equations of quantum mechanics
35B40 Asymptotic behavior of solutions to PDEs
Full Text: DOI
[1] Alber, H.D.; Cooper, J., Quasilinear hyperbolic 2 × 2 systems with a free damping boundary condition, J. reine angew. math., 406, 10-43, (1990) · Zbl 0702.35149
[2] Beale, J.T., Spectral properties of an acoustic boundary condition, Indiana univ. math. J., 25, 895-917, (1976) · Zbl 0325.35060
[3] Beale, J.T., Acoustic scattering from locally reacting surfaces, Indiana univ. math. J., 26, 199-222, (1977) · Zbl 0332.35053
[4] Beale, J.T.; Rosencrans, S.I., Acoustic boundary conditions, Bull. amer. math. soc., 80, 1276-1278, (1974) · Zbl 0294.35045
[5] Cousin, A.T.; Frota, C.L.; Larkin, N.A., Global solvability and asymptotic behaviour of hyperbolic problem with acoustic boundary conditions, Funkcial. ekvac., 44, 471-485, (2001) · Zbl 1145.35433
[6] Frota, C.L.; Goldstein, J.A., Some nonlinear wave equations with acoustic boundary conditions, J. differential equations, 164, 92-109, (2000) · Zbl 0979.35105
[7] Komornik, V.; Zuazua, E., A direct method for boundary stabilization of the wave equation, J. math. pures appl., 69, 33-54, (1990) · Zbl 0636.93064
[8] Lasiecka, I., Stabilization of the wave equations with nonlinear dissipative damping on the boundary, (), 2348-2349
[9] Lions, J.L., Quelques methodes de resolution des problemes aux limites non lineaires, (1969), Dunod Paris · Zbl 0189.40603
[10] Lions, J.L.; Magenes, E., Non-homogeneous boundary value problems and applications, (1972), Springer-Verlag New York · Zbl 0223.35039
[11] Medeiros, L.A.; Perla Menzala, G., On a mixed problem for a class of nonlinear klein – gordon equations, Acta math. hungar., 52, 61-69, (1988) · Zbl 0682.35072
[12] Segal, I., Nonlinear partial differential equations in quantum field theory, Proc. sympos. appl. math., 17, 210-226, (1965)
[13] Sakita, B., Quantum theory of many variable systems and fields, World scientific lecture notes in physics, vol. 1, (1985), World Scientific · Zbl 0941.81501
[14] Strauss, W.A., On weak solutions of semilinear hyperbolic equations, An. acad. brasil. ciênc., 42, 645-651, (1970) · Zbl 0217.13104
[15] Temam, R., Navier – stokes equations, (1979), North-Holland Amsterdam · Zbl 0454.35073
[16] Tsvelik, A.M., Quantum field theory in condensed matter physics, (1995), Cambridge Univ. Press Cambridge · Zbl 1059.81005
[17] Zuazua, E., Uniform stabilization of the wave equation by nonlinear boundary feedback, SIAM J. control optim., 28, 466-477, (1990) · Zbl 0695.93090
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.